# SDR MALA965091

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3332 - UPON PREFLIGHT, THE LIGHTS WOULD ONLY ILLUMINATE FOR 3 SECONDS WHEN SELECTED ON.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS.  ALL CHECKS SATISFACTORY.  (M)
